MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMETALPLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMETALPLYMR
Catalog Number 74022115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to anterior knee pain, patella resurfacing was exchanged due to this issue.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 5
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMRMETALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7057210
Report Number1020279-2017-01102
Device Sequence Number126338
Product Code JWH
UDI-Device Identifier00885556169919
UDI-Public00885556169919
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Catalogue Number74022115
Device Lot Number15AM07828
Initial Date Received by Manufacturer 11/23/2017
Supplement Date Received by Manufacturer11/23/2017
Initial Report FDA Received Date11/23/2017
Supplement Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR